# SDR 95ZZZX5062

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N212AE
- Make and model: Bolkms BK117B1
- Aircraft serial: 7222
- System (JASC): 8000 · Engine Starting System
- Part: Switch
- Part number: SP461300
- Condition: Intermittent
- Location: Start Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWITCH INTERMITTENT.  REMOVED AND REPLACED.
